• Italiano
  • English

menu

Probability and Mathematical Statistics group | publications

The PDF files available here are generally pre-print versions of the authors or links to pre-print servers like arXiv.org. The final publications are available at the link of the publishing house (accessible from the DOI).

    2014

    • D. Barbato, F. Morandin, M. Romito, Global regularity for a logarithmically supercritical hyperdissipative dyadic equation, DYNAMICS OF PARTIAL DIFFERENTIAL EQUATIONS 11 (2014) , 39-52 . DOI: 10.4310/DPDE.2014.v11.n1.a2  |  Scholar

    2013

    • D. Barbato, F. Morandin, Positive and non-positive solutions for an inviscid dyadic model: well-posedness and regularity, NODEA-NONLINEAR DIFFERENTIAL EQUATIONS AND APPLICATIONS 20 (2013) , n. 3 , 1105-1123 . DOI: 10.1007/s00030-012-0200-3  |  Scholar
    • D. Barbato, F. Morandin, Stochastic inviscid shell models: well-posedness and anomalous dissipation, NONLINEARITY 26 (2013) , n. 7 , 1919-1943 . DOI: 10.1088/0951-7715/26/7/1919  |  Scholar
    • D. Barbato, L. A. Bianchi, F. Flandoli, F. Morandin, A dyadic model on a tree, JOURNAL OF MATHEMATICAL PHYSICS 54 (2013) , n. 021507 , 1-21 . DOI: 10.1063/1.4792488  |  Scholar

    2011

    • D. Barbato, F. Flandoli, F. Morandin, Energy dissipation and self-similar solutions for an unforced inviscid dyadic model, TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY 363 (2011) , 1925-1946 . DOI: 10.1090/S0002-9947-2010-05302-4  |  Scholar
    • D. Barbato, F. Flandoli, F. Morandin, Anomalous Dissipation in a Stochastic Inviscid Dyadic Model, THE ANNALS OF APPLIED PROBABILITY 21 (6) (2011) , 2424-2446 . DOI: 10.1214/11-AAP768  |  Scholar
    • D. Barbato, F. Morandin, M. Romito, Smooth solutions for the dyadic model, NONLINEARITY 24 (2011) , 3083-3097 . DOI: 10.1088/0951-7715/24/11/004  |  Scholar

    2010

    • D. Barbato, F. Flandoli, F. Morandin, Uniqueness for a Stochastic Inviscid Dyadic Model, PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY 138 (2010) , 2607-2617 . DOI: 10.1090/S0002-9939-10-10318-9  |  Scholar
    • D. Barbato, F. Flandoli, F. Morandin, A theorem of uniqueness for an inviscid dyadic model, COMPTES RENDUS MATHEMATIQUE 348 (2010) , 525-528 . DOI: 10.1016/j.crma.2010.03.007  |  Scholar

    2008

    • S. Ross, F. Morandin, Probabilità e Statistica per l'Ingegneria e le Scienze - Seconda Edizione, , Apogeo , MILANO 2008 , 1-624  |  Scholar

    2007

    • A. Cozza, F. Morandin, S. G. Galfr, V. Mariotti, R. Marangoni, S. Pellegrini, TAMGeS: a Three-Array Method for Genotyping of SNPs by a dual-colour approach, BMC GENOMICS 8 (2007) , 1-30 . DOI: 10.1186/1471-2164-8-10  |  Scholar
    • M. Fedrigo, F. Flandoli, F. Morandin, A Large Deviation Principle for the free energy of random Gibbs measures with application to the REM, ANNALI DI MATEMATICA PURA ED APPLICATA 186 (2007) , 381-417 . DOI: 10.1007/s10231-006-0011-4  |  Scholar

    2005

    • F. Morandin, A Resummed Branching Process Representation for a Class of Nonlinear ODEs, ELECTRONIC COMMUNICATIONS IN PROBABILITY 10 (2005) , 1-6  |  Scholar

     

    Dati estratti dal Catalogo di Ateneo in data 15 Dicembre 2014

    Pubblicato Martedì, 27 Maggio, 2014 - 15:47 | ultima modifica Venerdì, 19 Dicembre, 2014 - 14:40